Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 39, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Apr 14, 2008, 3:53 AM EDT for 7 counties in Florida. It took effect at Apr 14, 2008, 12:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2008, 3:53 AM EDT (07:53 UTC)
- In effect from
- Apr 14, 2008, 12:00 PM EDT
- Expired
- Apr 14, 2008, 7:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.9 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2826 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 140753 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 353 AM EDT MON APR 14 2008 FLZ020>023-030>032-035-142000- /O.CAN.KJAX.FW.A.0039.080414T1600Z-080414T2300Z/ /O.CON.KJAX.FW.A.0041.080415T1600Z-080415T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST- 353 AM EDT MON APR 14 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR LOW RH VALUES AND STRONG WINDS... ...FIRE WEATHER WATCH IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE FIRE WEATHER WATCH. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. DRY AIR WILL PERSIST OVER THE AREA MUCH OF THE WEEK. RH VALUES ARE EXPECTED TO BE JUST ABOVE CRITICAL LEVELS TODAY ALTHOUGH SUSTAINED 20 FOOT WINDS OF 15 MPH ARE EXPECTED THIS AFTERNOON. GUSTY WINDS AND CRITICAL RH VALUES ARE EXPECTED ON TUESDAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ024-025-033-140900- /O.CAN.KJAX.FW.A.0039.080414T1600Z-080414T2300Z/ NASSAU-DUVAL-ST JOHNS- 353 AM EDT MON APR 14 2008 ...FIRE WEATHER WATCH IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE FIRE WEATHER WATCH. $$ FLZ036-037-040-142000- /O.UPG.KJAX.FW.A.0039.080414T1600Z-080414T2300Z/ /O.NEW.KJAX.FW.W.0039.080414T1600Z-080414T2300Z/ /O.CON.KJAX.FW.A.0041.080415T1600Z-080415T2300Z/ ALACHUA-PUTNAM-MARION- 353 AM EDT MON APR 14 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR LOW RH VALUES AND STRONG WINDS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR LOW RH VALUES AND STRONG WINDS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. DRY AIR WILL PERSIST OVER THE AREA MUCH OF THE WEEK. RH VALUES ARE EXPECTED TO DROP BELOW CRITICAL LEVELS FOR AN HOUR OR TWO THIS AFTERNOON AND COMBINE WITH SUSTAINED 20 FOOT WINDS OF 15 MPH OR HIGHER. GUSTY WINDS AND CRITICAL RH VALUES ARE EXPECTED AGAIN ON TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ038-142000- /O.UPG.KJAX.FW.A.0039.080414T1600Z-080414T2300Z/ /O.NEW.KJAX.FW.W.0039.080414T1600Z-080414T2300Z/ FLAGLER- 353 AM EDT MON APR 14 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR LOW RH VALUES AND STRONG WINDS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RH VALUES ARE EXPECTED TO DROP BELOW CRITICAL LEVELS FOR AN HOUR OR TWO THIS AFTERNOON AND COMBINE WITH SUSTAINED 20 FOOT WINDS OF 15 MPH OR HIGHER. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MKT
2 follow-up statements
000 WWUS82 KJAX 141624 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 1224 PM EDT MON APR 14 2008 FLZ020>023-030>032-035-142300- /O.EXA.KJAX.FW.W.0039.000000T0000Z-080414T2300Z/ /O.CON.KJAX.FW.A.0041.080415T1600Z-080415T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST- 1224 PM EDT MON APR 14 2008 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RH AND WINDS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING DUE TO LOW RH AND WINDS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. DRY AIR WILL PERSIST OVER THE AREA MUCH OF THE WEEK. RH VALUES ARE EXPECTED TO BE JUST BELOW CRITICAL LEVELS TODAY WITH SUSTAINED 20 FOOT WINDS OF 15 MPH EXPECTED THIS AFTERNOON. GUSTY WINDS AND CRITICAL RH VALUES ARE EXPECTED ON TUESDAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ024-025-033-142300- /O.EXA.KJAX.FW.W.0039.000000T0000Z-080414T2300Z/ NASSAU-DUVAL-ST JOHNS- 1224 PM EDT MON APR 14 2008 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RH AND WINDS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. DRY AIR WILL PERSIST OVER THE AREA MUCH OF THE WEEK. RH VALUES ARE EXPECTED TO DROP BELOW CRITICAL LEVELS FOR AN HOUR OR TWO THIS AFTERNOON AND COMBINE WITH SUSTAINED 20 FOOT WINDS OF 15 MPH OR HIGHER. GUSTY WINDS AND CRITICAL RH VALUES ARE EXPECTED AGAIN ON TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ036-037-040-142300- /O.CON.KJAX.FW.W.0039.000000T0000Z-080414T2300Z/ /O.CON.KJAX.FW.A.0041.080415T1600Z-080415T2300Z/ ALACHUA-PUTNAM-MARION- 1224 PM EDT MON APR 14 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RH AND WINDS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING DUE TO LOW RH AND WINDS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. DRY AIR WILL PERSIST OVER THE AREA MUCH OF THE WEEK. RH VALUES ARE EXPECTED TO DROP BELOW CRITICAL LEVELS FOR AN HOUR OR TWO THIS AFTERNOON AND COMBINE WITH SUSTAINED 20 FOOT WINDS OF 15 MPH OR HIGHER. GUSTY WINDS AND CRITICAL RH VALUES ARE EXPECTED AGAIN ON TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ038-142300- /O.CON.KJAX.FW.W.0039.000000T0000Z-080414T2300Z/ FLAGLER- 1224 PM EDT MON APR 14 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RH AND WINDS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. RH VALUES ARE EXPECTED TO DROP BELOW CRITICAL LEVELS FOR AN HOUR OR TWO THIS AFTERNOON AND COMBINE WITH SUSTAINED 20 FOOT WINDS OF 15 MPH OR HIGHER. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS82 KJAX 141836 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 236 PM EDT MON APR 14 2008 FLZ020>023-030-031-035-036-040-151200- /O.UPG.KJAX.FW.A.0041.080415T1600Z-080415T2300Z/ /O.NEW.KJAX.FW.W.0040.080415T1600Z-080415T2300Z/ /O.CON.KJAX.FW.W.0039.000000T0000Z-080414T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 236 PM EDT MON APR 14 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RH AND WINDS... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT TUESDAY DUE TO LOW RH AND WINDS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. DRY AIR WILL PERSIST OVER THE AREA MUCH OF THE WEEK. RH VALUES ARE EXPECTED TO BE JUST BELOW CRITICAL LEVELS THE REMAINDER OF TODAY WITH SUSTAINED 20 FOOT WINDS OF 15 MPH EXPECTED THIS AFTERNOON. GUSTY WINDS AND CRITICAL RH VALUES ARE EXPECTED ON TUESDAY AS WELL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ032-037-151200- /O.CON.KJAX.FW.W.0039.000000T0000Z-080414T2300Z/ /O.CON.KJAX.FW.A.0041.080415T1600Z-080415T2300Z/ CLAY-PUTNAM- 236 PM EDT MON APR 14 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RH AND WINDS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING DUE TO LOW RH AND WINDS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. DRY AIR WILL PERSIST OVER THE AREA MUCH OF THE WEEK. RH VALUES ARE EXPECTED TO BE JUST BELOW CRITICAL LEVELS THE REMAINDER OF TODAY WITH SUSTAINED 20 FOOT WINDS OF 15 MPH EXPECTED THIS AFTERNOON. GUSTY WINDS AND NEAR CRITICAL RH VALUES ARE EXPECTED ON TUESDAY AS WELL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ024-025-151200- /O.EXA.KJAX.FW.A.0041.080415T1600Z-080415T2300Z/ /O.CON.KJAX.FW.W.0039.000000T0000Z-080414T2300Z/ NASSAU-DUVAL- 236 PM EDT MON APR 14 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RH AND WINDS... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING DUE TO LOW RH AND WINDS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. DRY AIR WILL PERSIST OVER THE AREA MUCH OF THE WEEK. RH VALUES ARE EXPECTED TO BE JUST BELOW CRITICAL LEVELS THE REMAINDER OF TODAY WITH SUSTAINED 20 FOOT WINDS OF 15 MPH EXPECTED THIS AFTERNOON. GUSTY WINDS AND CRITICAL RH VALUES ARE EXPECTED ON TUESDAY AS WELL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ033-038-142300- /O.CON.KJAX.FW.W.0039.000000T0000Z-080414T2300Z/ ST JOHNS-FLAGLER- 236 PM EDT MON APR 14 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RH AND WINDS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. RH VALUES ARE EXPECTED REMAIN BELOW CRITICAL LEVELS FOR SEVERAL HOURS THIS AFTERNOON AND COMBINE WITH SUSTAINED 20 FOOT WINDS OF 15 MPH OR HIGHER. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ DEESE
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Apr 14, 3:26 AM EDT, 27 minutes earlier.
Area forecast discussion, Apr 14, 3:26 AM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
326 AM EDT MON APR 14 2008
...UNSEASONABLY COOL WITH POSSIBLE RECORD LOWS...
.SHORT TERM...AN UPPER LEVEL TROUGH OVER THE EASTERN CONUS WILL
CONTINUE TO DEEPEN TODAY OVER THE SE REGION. ABUNDANT MOISTURE BELOW
700MB WILL ROTATE OVER OUR NORTHERN ZONES TODAY AND WE COULD SEE
SOME LIGHT SHRA AND PATCHY DRIZZLE. MOSTLY CLOUDY SKIES AND
INCREASING COLD AIR ADVECTION WILL ONLY ALLOW MAX TEMPS TO CLIMB
INTO THE UPPER 50S ACROSS OUR N GA ZONES TO MID 60S FL (ABOUT 15-20
DEG BELOW CLIMO). BREEZY NW WINDS ARE EXPECTED ACROSS MUCH OF THE
AREA WITH BORDERLINE LAKE WIND ADVISORY CONDITIONS ACROSS OUR SOUTH
FL ZONES WHERE BETTER MIXING WILL OCCUR DUE TO LESS CLOUD COVER.
WILL CONTINUE TO EVALUATE THIS POSSIBILITY.
AS THE UPPER LEVEL TROUGH DEEPENS TONIGHT...MODELS SUGGEST LOW LEVEL
CYCLOGENESIS OFFSHORE OF THE FL ATLANTIC COAST. NOTE THAT THE 850MB
0 DEG ISOTHERM WILL PUSH SOUTH OF OUR AREA TONIGHT...AND WITH ENOUGH
LOW LEVEL MOISTURE IN PLACE AND SFC TEMPS FALLING INTO THE MID 30S
ACROSS GA...THERE IS A SLIGHT POSSIBILITY OF SOME MIXED PRECIP
TONIGHT THROUGH EARLY TUE MORNING PER MODEL NOMOGRAM TOOLS.
CONFIDENCE IS LOW...SO WILL JUST CARRY SHRA IN THE ZONES/GRIDS.
RECORD LOW TONIGHT WILL BE CHALLENGED:
RECORD MINS FOR 4/15
AMG 35/2004
SSI 40/1950
JAX 39/2004
GNV 38/2004
TUE A STRENGTHENING PRESSURE GRADIENT BETWEEN THE SFC LOW OFFSHORE
AND A STRONG RIDGE WEDGING DOWN THE LEE OF THE APPALACHIANS WILL
SUPPORT LAKE WIND ADVISORY CONDITIONS ACROSS MUCH OF OUR AREA WITH
POSSIBLE WIND ADVISORY CONDITIONS ALONG THE COAST AS A BACK-DOOR
COLD FRONT SLIDES DOWN THE SE ATLANTIC SEABOARD. WILL CONTINUE TO
ADVERTISE A LOW CHANCE OF SHRA/DZ THROUGH TUE AFTN WITH THE HIGHEST
POPS ALONG THE COAST AND OFFSHORE. A BRISK ONSHORE FLOW WILL MAKE
FOR ANOTHER UNSEASONABLY CHILLY DAY AND RECORD LOW MAXES WILL LIKELY
BE CHALLENGED ACROSS N FL:
RECORD LOW MAXES FOR 4/15
AMG 57/1952
SSI 59/1966
JAX 63/1950
GNV 63/1913
MUCH DRIER AIR WILL BEGIN TO FILTER OVER THE AREA TUE NIGHT INTO WED
AS THE SURFACE RIDGE TO OUR NORTH STRENGTHENS SOUTHWARD AND THE SFC
LOW OFFSHORE MOVES FARTHER EAST. EXPECT THE COOLEST NIGHT WILL BE
TUE NIGHT/WED MORNING WHEN RECORD LOWS WILL ONCE AGAIN BE CHALLENGED
WITH COLD AIR DRAINAGE FUNNELING THE COOLEST AND DRIEST AIR WEST OF
TRAIL RIDGE. THERE WILL BE A POSSIBILITY OF A LIGHT FREEZE AT SOME
OF OUR NORMALLY COLDER LOCALES IN THE SUWANNEE RIVER VALLEY EARLY
WED MORNING AS WELL AS PATCHY FROST. ANOTHER LAKE WIND ADVISORY MAY
BE NEEDED FOR COASTAL AREAS WED.
RECORD MINS FOR 4/16
AMG 33/1962
SSI 39/1950
JAX 39/1950
GNV 37/1962
.LONG TERM...THU THROUGH SUN...
ONSHORE LOW LEVEL FLOW AND A BUILDING UPPER LEVEL RIDGE OVER THE
EASTERN CONUS WILL BRING PLEASANT DRY WX THROUGH FRI AS TEMPS
MODERATE TO NEAR CLIMO VALUES WITH HIGHS IN THE M/U 70S AND MINS
WARMING INTO THE M/U 50S. MODELS ARE IN DECENT AGREEMENT WITH THE
TIMING OF THE NEXT FRONTAL SYSTEM TO AFFECT THE AREA SAT AFTN
THROUGH EARLY SUN. MOISTURE LOOKS MEAGER SO HAVE INDICATED ONLY A
SLIGHT CHANCE OF SHRA FOR NOW.
&&
.AVIATION...MAINLY A WIND FORECAST TODAY AS CIGS WILL BE ABOVE 3
KFT. EXPECT NW WINDS ABOVE 12 KT WITH GUSTS ABOVE 20 KT BY 18Z
TODAY...BUT MAY NEED TO BE ADVANCED AN HOUR OR TWO. WINDS WILL
DECREASE BELOW 12 KT AROUND SUNSET BUT MAY HAVE HIGHER GUSTS ALL
NIGHT. MIXED ATMOSPHERE WILL PRECLUDE FOG.
&&
.MARINE...PRES GRADIENT WILL STRENGTHEN THRU TOMORROW AND WILL
INITIATE SCA THIS EVENING FOR OFFSHORE AND TUE MORN FOR NEAR
SHORE. GUSTS TO GALE FORCE WILL BE POSSIBLE ESPECIALLY OFFSHORE.
WINDS WILL DIMINISH WED AFTN AS HIGH PRESSURE MOVES INTO THE
SOUTHEAST U.S. THEN HIGH PRESSURE WILL DRIFT OFFSHORE THRU THE END
OF THE WEEK.
&&
.FIRE WEATHER...RH VALUES WILL BE MOSTLY ABOVE 35% TODAY BUT
CRITICAL VALUES COULD BE REALIZED IN THE SRN TIER AND WITH
SUSTAINED 20 FT WINDS THIS AFTN EXPECTED TO BE 15 MPH AND
GUSTY...WILL ISSUE A RED FLAG WRNG FOR THE 4 SRN COUNTIES. WILL
KEEP FIRE WX WATCH FOR TUE AS WINDS AND LOW RHS WILL COMBINE ONCE
AGAIN. THE COVERAGE AREA WILL EXPAND TO INCLUDE THE SUWANNEE
VALLEY. ADDITIONAL FIRE WX WATCHES WILL LIKELY BE REQUIRED FOR WED
AND THURS. WEDNESDAY APPEARS TO BE THE DRIEST DAY THIS WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 58 37 62 35 / 20 20 10 10
SSI 62 43 62 46 / 20 20 20 10
JAX 63 40 63 40 / 10 10 20 10
SGJ 65 43 63 47 / 10 10 30 10
GNV 64 38 64 36 / 10 10 10 10
OCF 65 39 64 36 / 10 10 10 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
ALACHUA-FLAGLER-MARION-PUTNAM.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-GILCHRIST-
HAMILTON-MARION-PUTNAM-SUWANNEE-UNION.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 10 PM EDT
WEDNESDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20
NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20
NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM
TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 10 AM TUESDAY TO 3 PM EDT WEDNESDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
ENYEDI/TRABERTHazardous weather outlook, Apr 13, 7:00 PM EDT, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 700 PM EDT SUN APR 13 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-140945- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 700 PM EDT SUN APR 13 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS ANTICIPATED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... DANGEROUS FIRE WEATHER CONDITIONS WILL PERSIST THROUGH TUESDAY AFTERNOON ACROSS NORTHEAST FLORIDA. RECORD LOW TEMPERATURES IN THE MID TO UPPER 30S ARE FORECAST FOR INLAND AREAS OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA TUESDAY MORNING...AND AGAIN WEDNESDAY MORNING FOR AREAS WELL INLAND. PATCHY FROST WILL BE POSSIBLE OVER INLAND AREAS WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. WOLF/ZIBURA
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 3:31 AM EDT | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 16 hr |
| Apr 14, 2:36 PM EDT | Red Flag Warning | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 28 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.